# SDR ASAA2017011419369

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 37,816 hours, 11,211 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020002080205010
- Condition: Failed
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD NG-28FCD-18090-1 ON THE NR 2 TANK, FOUND TU 4 (29.35PF), TU 5 (32.82PF), TU 6 (38.57PF), TU 8 (39.00PF) AND TU 9 (41.06PF) OUT OF LIMITS PER AMM 28-41-21-710-801. GROUNDED - YES. REMOVED AND REPLACED TANK UNITS F6R, F8R, F9R, F4R AND F5R REF AMM 28-41-21-400-801. FQIS SYSTEM TEST IAW B737-800 AMM 28-41-00-730-801 GOOD. SUCCESSFUL ETOPS GROUND VERIFICATION.
